# SDR ASAA2023041942925

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 1,661 hours, 479 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ON OVERHEAD PANEL ILLUMINATED AFTER LANDING. GROUNDED - YES. MDS STATUS INDICATES "PACK RAM AIR SYSTEM L" W/ A CORRELATED ACTIVE MESSAGE 21-55010. PRECAUTIONARY INSPECTED LEFT AFT RAM AIR EXHAUST ACTUATOR LINKAGE AND CONNECTIONS FINDING ALL SECURE. NO HISTORY PAST 30 DAYS. NO HISTORY SET BY NFS. ETOPS GROUND VERIFICATION SUCCESSFULLY.
